# SDR CALA0200435

- Difficulty date: July 31, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 47,738 hours, 23,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Mcd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.44" CRACK IN SKIN AT BOTTOM EDGE OF MAIN CABIN DOOR. THE CRACK WAS LOCATED APPROXIMATELY 16 INCHES AFT OF FORWARD EDGE. A REPAIR WAS INSTALLED IAW ECRA 5210-01478.
